Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 134, NWS Tulsa, OK

April 26, 20177 counties in Oklahoma; Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 12:49 AM CDT for 7 counties in Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2017, 12:49 AM CDT (05:49 UTC)
Expired
Apr 26, 2017, 1:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 25, 11:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS54 KTSA 260549
SVRTSA
ARC033-143-OKC001-021-061-079-091-101-135-260630-
/O.NEW.KTSA.SV.W.0134.170426T0549Z-170426T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1249 AM CDT WED APR 26 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Crawford County in northwestern Arkansas...
  Southwestern Washington County in northwestern Arkansas...
  Northern Haskell County in southeastern Oklahoma...
  East central McIntosh County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...
  Southeastern Muskogee County in east central Oklahoma...

* Until 130 AM CDT

* At 1249 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles southeast of Tahlequah to 3 miles northwest
  of Vian to 4 miles north of Enterprise, moving east at 70 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Tahlequah...                      Sallisaw...
  Stilwell...                       Stigler...
  Cedarville...                     Mountainburg...
  Natural Dam...                    Muldrow...
  Roland...                         Spiro...
  Warner...                         Vian...
  Gore...                           Porum...
  Webbers Falls...                  Keota...
  Winslow...                        Gans...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 40 in Oklahoma between mile markers 271 and 328.
 Interstate 540 mile marker 1 and near mile marker 4.
 Interstate 49 between mile markers 22 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3554 9417 3542 9435 3545 9441 3537 9443
      3522 9466 3528 9545 3530 9545 3530 9551
      3560 9530 3588 9505 3587 9405
TIME...MOT...LOC 0549Z 263DEG 62KT 3586 9490 3553 9503 3529 9537 

HAIL...0.88IN
WIND...60MPH
 
$$

Lacy
1 follow-up statement
292 
WWUS54 KTSA 260610
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
110 AM CDT WED APR 26 2017

ARC033-143-OKC001-021-061-079-091-101-135-260630-
/O.CON.KTSA.SV.W.0134.000000T0000Z-170426T0630Z/
Crawford AR-Washington AR-Haskell OK-McIntosh OK-Sequoyah OK-
Adair OK-Le Flore OK-Cherokee OK-Muskogee OK-
110 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHERN HASKELL...EAST
CENTRAL MCINTOSH...SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN LE
FLORE...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES...

At 109 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Maryetta to near Brushy to 5
miles southwest of Porum, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Stilwell...
Stigler...                        Cedarville...
Mountainburg...                   Natural Dam...
Muldrow...                        Roland...
Spiro...                          Warner...
Vian...                           Gore...
Porum...                          Webbers Falls...
Keota...                          Winslow...
Gans...                           Marble City...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 40 in Oklahoma between mile markers 274 and 328.
 Interstate 540 mile marker 1 and near mile marker 4.
 Interstate 49 between mile markers 22 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3554 9417 3542 9435 3545 9441 3537 9443
      3522 9466 3528 9545 3530 9545 3530 9551
      3558 9524 3587 9491 3587 9405
TIME...MOT...LOC 0609Z 264DEG 46KT 3588 9463 3555 9476 3532 9535 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:17 AM CDT, 32 minutes earlier.

Area forecast discussion, Apr 26, 12:17 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1217 AM CDT Wed Apr 26 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Broken line of ongoing convection across Eastern Oklahoma will
continue to shift eastward into Northwest Arkansas overnight
tonight and into Wednesday as a cold front makes its way through
the region. Periods of MVFR conditions will be possible within the
convection. Behind the frontal passage...north to northwesterly
winds along with continued possible showers will be possible into
the afternoon hours Wednesday for Eastern Oklahoma and into the
early evening hours for Northwest Arkansas before exiting the
region Wednesday night. Also behind the front...MVFR conditions
look to spread across the region late tonight and Wednesday with
parts of Northeast Oklahoma possibly lifting back to VFR toward
the end of the TAF period.

&&

.PREV DISCUSSION... /Issued 941 PM CDT Tue Apr 25 2017/

DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.

Update on the way.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  70  56  76 /  10  10  40  30
FSM   42  74  56  82 /  20  10  30  40
MLC   41  74  58  80 /   0  10  10  30
BVO   38  68  51  74 /  10  20  40  30
FYV   39  68  54  76 /  20  10  40  50
BYV   40  68  55  77 /  20  10  30  40
MKO   43  71  56  78 /  10  10  30  40
MIO   37  67  53  75 /  20  10  40  30
F10   44  72  58  75 /  10  10  20  20
HHW   43  75  58  80 /   0  10  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ056>058-060>076.

AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION...20
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Apr 26, 12:03 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HAIL             6 NNW STIDHAM           35.45N 95.74W
04/25/2017  M2.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            OCCURRED AT TIGER MOUNTAIN AND I40

&&

PBS
Local storm report, Apr 26, 12:12 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     4 W ADAIR               36.44N 95.34W
04/25/2017                   MAYES              OK   EMERGENCY MNGR

            HOUSE WITH ROOF DAMAGE WEST OF ADAIR NEAR HIGHWAY 28 AND
            430 ROAD. RADAR INDICATED DEBRIS SIGNATURE. POSSIBLE
            TORNADO.

&&

CAS
Local storm report, Apr 26, 12:29 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     HAIL             RENTIESVILLE            35.52N 95.49W
04/26/2017  E2.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            GOLF BALL TO BASEBALL SIZED HAIL IN RENTIESVILLE.

&&

CAS
Local storm report, Apr 26, 12:34 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             1 NNW RENTIESVILLE      35.53N 95.50W
04/26/2017  E1.75 INCH       MCINTOSH           OK   TRAINED SPOTTER

&&

CAS
Local storm report, Apr 26, 12:38 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     1 WSW RENTIESVILLE      35.52N 95.51W
04/26/2017                   MCINTOSH           OK   TRAINED SPOTTER

            LARGE HIGHWAY SIGN KNOCKED OVER ON US HIGHWAY 69.

&&

CAS
Local storm report, Apr 26, 12:41 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             OKTAHA                  35.58N 95.47W
04/26/2017  E1.00 INCH       MUSKOGEE           OK   PUBLIC

            VIA FACEBOOK.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more14 hr
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa42 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.